publication:

Moment closure based parameter inference of stochastic kinetic models (2013)

Author(s): Milner P, Gillespie CS, Wilkinson DJ

      • Date: 09-01-2012
      • Journal: Statistics and Computing
      • Volume: 23
      • Issue: 2
      • Pages: 287-295
      • Publisher: Springer
      • Publication type: Article
      • Bibliographic status: Published
      Staff

      Dr Colin Gillespie
      Lecturer in Statistics

      Professor Darren Wilkinson
      Professor of Stochastic Modelling